# SDR DHL9770133C

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON STIFFENER TOP OF PANEL NOSE WHEEL WELL BS 344 LBL 14.  REMOVED STIFFENER PER SRM 51-30-2. CUT OUT CORRODED TIP PER SRM 51-10-1.  INSTALLED REPAIR PER SRM 51-40-4.  SIZE OF REPAIR 5.  INSTALLED STIFFENER PER SRM 51-30-2, NR3680.
